# SDR SWAA2015051839769

- Difficulty date: May 10, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 28,030 hours, 16,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR SIDEWALL LIGHT INOPERATIVE.  R & R LIGHT IAW AMM.
